# SDR DALA2020122704275

- Difficulty date: December 20, 2020
- Submitted: December 27, 2020
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 67,274 hours, 26,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT OVERWING LIGHT INOPERATIVE.  R & R LT OVERWING LIGHT SOCKET ASSEMBLY, PER B737 AMM 33-41.  OPERATIONS NORMAL.
